# SDR A6WA201644022

- Difficulty date: June 16, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 31,209 hours, 30,767 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: 601R31237168
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING TO BODY SUPPORT AT RT FS 508.00 CRACKED, REPLACED.
